# SDR SWAA2020042043304

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,946 hours, 45,531 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE ALARM CAME ON WITH NO OTHER INDICATIONS / R/R AFT LAV SMOKE DETECTOR PER AMM # 26-14-01 P/N 475571-2 INSTALLED
